I’ve been fighting shingles now for 6 weeks and I’m still suffering from pain where the shingles blisters were located. I started 15 billion probiotics midway thru this and was feeling better. I was taking 5 billion 3 times a day. A friend coaxed me to bump it up to 20 billion. So I did this and by the 3rd day I had a rash all over my head. I’ve since stopped and the rash has gone away. I really want to go back on it, but now I’m stuck with 20 billion capsules. Any ideas on breaking these capsules in half to take half in the morning then again at night? Or should I wait til after this shingle pain goes away? I’m sure I’m in toxic overload with having fibromyalgia and type 2 diabetes. What would u suggest I do? Thank you.
These are unwanted effects that you consider are linked to taking a medicine. Side effects also include any effects from: misuse, abuse, an error in the way the medicine has been given or overdose (taking too much medicine). Reports can be made for any medicine (including specials and unlicensed products), any vaccine, herbal product, and complimentary remedies such as homeopathic remedies, blood factors (. factors I to XIII) and immunuloglobulins (. anti-D (RHO) immunoglobulin). You can even report suspected side effects from a drug you think might be happening as a result of interactions with food and drink.
Symptoms of dystonia , prolonged abnormal contractions of muscle groups, may occur in susceptible individuals during the first few days of treatment. Dystonic symptoms include: spasm of the neck muscles, sometimes progressing to tightness of the throat, swallowing difficulty, difficulty breathing, and/or protrusion of the tongue. While these symptoms can occur at low doses, they occur more frequently and with greater severity with high potency and at higher doses of first generation antipsychotic drugs. An elevated risk of acute dystonia is observed in males and younger age groups.